4 days ago I was instructed by my doctor to stop taking Remeron (and Abilify, per my request, as I was feeling numb, flat-lined, etc). I had been taking 30mg/day for about a year. My doctor told me there was no need to taper so I have not taken the Remeron or Abilify in 4 days. I am feeling a bit strange, and I am curious what other people have experienced when stopping Remeron (as well as Abilify, if people have experience with that as well). Any feedback would be much appreciated!!! Thank you!
HERE IS THE COPY AND PASTE FROM THE MANUFACTURE ON HOW TO STOP REMERON I don't know where your doctor is coming from but you always taper off of it. This one I have seen and read more people having a bad time by just stopping it.That is why you are feeling funny Call the office again and ask for a taper off dose. okay here is what the copy and paste says. But also with the abilify there is no problems stopping it..
((((Do not stop using Remeron suddenly, or you could have unpleasant withdrawal symptoms. Ask your doctor how to safely stop using mirtazapine.)))))) ME AGAIN... Please call your doctor and get directions on tapering off of this you well feel much better. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2011 • 1 answer
Posted 3 Oct 2011 • 3 answers
Posted 16 Mar 2014 • 6 answers
Dr just switched me from Remeron to Welbutrin xl. I will be on 150 for 7 days then go to 300 xl 1xd?
Posted 2 Aug 2014 • 1 answer
Posted 11 Nov 2015 • 5 answers